# SDR UIEA2019082655281

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,370 hours, 19,595 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C13211
- Part serial: G015573
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR R FUEL PUMP EICAS MESSAGE WITH 2,300 LBS IN CTR TANK.  PERFORMED POWER WIRE CHECK, NO POWER A1, B1, C1 K330 RELAY. REMOVED AND REPLACED K330 RELAY PER WDM 28-22-13, NO HELP.   REMOVED AND REPLACED RIGHT CENTER OVERRIDE PRESSURE SWITCH IAW AMM 28-42-01. OPS CHECK NORMAL AND NO LEAKS NOTED.
